# SDR IPXA2020041754336

- Difficulty date: March 9, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING BOX STRINGER # 50 IS CRACKED AT STA. X=81.REPAIRED CRACKED CENTER WING BOX STRINGER # 50 BETWEEN STA. XCW= 58 AND XCW= 118.2 IAW SRM 57-10-03 REPAIR 1 FIG. 201. (MAJOR)
